I have read a lot of posting about side effects and am worried that they will be worse then the actual bad moods and sadness that I am experiencing. Can anyone help or shed light? Thanks!
In deciding to use a medicine, such as Zoloft, the risks of taking the medicine must be weighed against the good it will do. This is a decision you and your doctor will make.
You may have to take Zoloft for 4 weeks or longer before you begin to feel better . Your doctor should check your progress at regular visits during this time. Also, if you are taking this medicine for depression, you may need to keep taking it for 6 months or longer to help prevent the return of the depression.
Zoloft may cause some people to be agitated, irritable or display other abnormal behaviors. It may also cause some people to have suicidal thoughts and tendencies or to become more depressed. If you or your caregiver notice any of these adverse effects, tell your doctor right away.
As long as you are aware of the signs that indicate that Zoloft is not going to work for you It would be worth following the advice of your Doctor and trying Zoloft. It has the potential improve your quality of life.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My doctor has prescribed remicade for my psoriasis I'm really nervous about starting this med but am
Posted 14 Apr 2011 • 1 answer
Posted 7 May 2015 • 1 answer
Posted 7 Jan 2016 • 1 answer
Posted 19 Feb 2016 • 1 answer
I should be starting treatment soon I am nervous. I have had hep C since 2009 any suggestions before
Posted 26 Oct 2016 • 1 answer